# SDR ASAA2015031310956

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 3,828 hours, 1,269 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT 2 HRS 40 MIN AFTER TAKEOFF, DURING CRUISE, BOTH CDU'S WENT TO THE MENN MODE WITH NO FMC PROMPTS.  THE LT " CAPTAIN" MAP DISPLAYED A UTK FLAG, BUT LNAV / UNAV STAYED ENGAGED AND ALL RETURNED TO NORMAL IN LESS THAN 30 SECONDS.  NOTE: A/T LIM "FLAG" SHOWED FRO THE AUTO THROTTLES, BUT ALSO RETURNED TO NORMAL.  ACFT GROUNDED.  REF FIM TASK 34-61-801 FOR FMC BITE-- NO CURRENT FAULTS.  BITE CHECKS OK.  SYSTEM RESTORED.  OK FOR CONTINUED SERVICE.
